# SDR C2XA01IA245

- Difficulty date: April 3, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 21,294 hours, 28,245 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12003852001
- Condition: Cracked
- Location: Lt & Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJK - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, FRAME 1 ON THE LEFT HAND AND RIGHT HAND NACELLES WERE FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FRAMES, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
